Back to Ask the Diabetes Team Ask the Diabetes Team

From Sacramento, California, USA:

I work with a 25 year female who has diabetes, and twice within the last four months we had to call 911 because her blood sugar dropped. It happened again today, and this time it was 47 mg/dl [2.6 mmol/L]. Is there something we can do to help her when her blood sugar drops like this again?


It is not normal to have so many episodes of low blood sugar in such a short period of time that require assistance from others. Your friend needs medical attention to find out what is going on and how to prevent future episodes. At the same time, it would be great if you could talk to her and offer her your support and assistance.


[Editor's comment: See hypoglycemia. SS]

Original posting 23 Mar 2003
Posted to Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.